... Without sufficient vitamin D in your body, taking calcium is worthless as you need the D as an adjunct. I am wondering if this would extrapolate to infusion drugs, as I know it would relate to oral meds like Fosamax and Boniva. You may consider ensuring you have enough Vit D before you go any further. ... (3 replies)
... never smoked or drank. I have developed some pretty severe osteoporosis. I don't know what my bone density scores are unfortunately. I have tried taking oral Boniva and Fosomax but the joint pain I developed was so severe it was debilitating. ... (3 replies)
... I'm sorry to hear this. I don't have an answer to your question but how are you doing increasing your bone density? Has the medication helped? Besides the kidney stone, do you have other side effects from the medication? Sorry for all the questions but this treatment was recommended to me. So you are receiving injections and not having the medication given by IV infusion? Did... (7 replies)
... That's my concern with being given an infusion of Boniva good for 90 days. I hope your headache subsides. Come back and let us know. ... (4 replies)
... Boniva IV Infusion is being recommened for me since I'm just about done with the Forteo treatment. ... (10 replies)
... told me under NO! circumstances to take it. He did extenstive research and talked to the pharma co and they said it was very dangerous. I don't know about the Boniva one though. ... (5 replies)
... I hope someone has used infusion Boniva although my doctor said I was her first referral. That's scary. I did call the company today and they are sending me some information in the mail. ... (5 replies)
... I don't know anything about Boniva other than what little I've read so I can't help you there. I wish you all the best though. ... (5 replies)
... year infusions of Boniva since I can't tolerate the pill form. The doctor said that the medication will not go through my stomach as the pills do. ... (5 replies)
... being the worst. I was told by my doctor that we need to try something else, I do not want to do Boniva etc. I thought about Reclast, the once a year infusion. Has anyone every tried this and what if any side effects have you had. ... (0 replies)
... Lydia, walking is one of the best forms of exercise, especially for someone with Osteoporosis. In my earlier post I said that I had allot of pain in my T-12, and that it happened at work about 13 months ago.I wanted to add a couple of things. I'm the type of person who cannot sit still for very long, so I tried to go back to work last January, and couldn't make it more than 2... (12 replies)
... Yes, it most definitely could cause this problem (amongst many other listed side effects as well). Have you seen an improvement in your bone density since you've been on the Fosamax? If you've been on this med for 5 years and are only now experiencing this side effect, I would say you're one of the lucky ones. There are many probs with the bisphosphonate class of meds... (1 replies)
Are you aware that Reclast is also a bisphosphonate med. Even though it's not taken orally, rather by infusion, it's still in the same class of meds as Boniva, Actonel and Fosamax. Therefore many dentists and oral surgeons won't work on you if you've had Reclast either.
Also, regarding dental work. How on earth can one be ''cleared'' by a dentist... (15 replies)
... The only other option is IV infusions of either Boniva or Reclast. I'm not particular as to either one though I'd rather try it with Boniva first if I have to. It would only be in my system for 3 months vs one year for Reclast. ... (7 replies)
... including the infusion versions of these, too. Just do a search for side effects on these and you'll find a wealth of info! ... (4 replies)
... You definetly do not want anything in the same class as Actonel like Boniva and Fosomax. They are way too hard on the esophagous. I have the same problem and need info on Forteo. ... (13 replies)
... Hi ladies, everyone.... I am in a quandry - I am 58 - in good health, mildly active (except for sitting at work for 8 hours) and just had a DEXA. I am in bad shape!!! Osteopenia.
I was told by my two doctors I need to be put on something right away - Boniva or Evista - even the infusion! I have read the horror stories on the internet. (my mom has osteoperosis)
I... (3 replies)
... me drug. For osteoporosis the risk factors and cost appear to be about the same as for the oral drugs like Fosamax and Boniva. Reclast is given in a 15 minute IV infusion once a year for three years. ... (7 replies)
... I was just reviewing some recent bloodwork and noticed my calcium level was 10.3 (range 8.2-10.2), vit D 1,25 is 76 (15-60) and vit D 25 is 49 (20-100). I guess my new endo isn't concerned with any of this as he didn't even mention the first two being out of range. From doing alittle research I now realize the high calcium could signal hyperparathyroidism even though the PTH... (3 replies)
My doc is a specialist in osteoporosis and he is retiring from practicing to go into research on osteoporosis and I expect good things from him in the next 2-4 years.
At his suggestion I am looking into a yearly infusion of Reclast; it was approved in April 2007. (You can also get infusions of Boniva, I think every 3-4 months.) Before I get lots of emails... (17 replies)